# SDR IPXA2022042681494

- Difficulty date: April 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N765145
- Part serial: NSN
- Condition: Corroded
- Location: Ext Fuse Fs1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CWING TO BODY SUPPORT STRUCTURE AT FS 1200 FROM WL 208 TO 133 RBL 70 HAS EXFOLIATED CORROSIONREMOVED AND REPLACED WITH TO BODY LOWER T CHORD SEGMENT PER SRM 51-40-02-0G
